# SDR UALA2010081803021

- Difficulty date: August 17, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 83,341 hours, 13,378 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 289801052
- Condition: Unwanted Deploy
- Location: Seat 37ab
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 37AB O2 MASK DEPLOYED AFTER TAKEOFF. FLT ATTENDENT RESTOWED THEM. MAINTENANCE TO INSPECT SEAT 37A+B O2 MASKS AND CONFIRM GENERATOR NOT FIRED AND FOR PROPER RESTOWING OF MASK AND HOSE ASSEMBLY. INSPECTED O2 GENERATOR, GOOD. RESTOWED O2 MASKS AND LATCHED CLOSED. OK FOR SERVICE.
